It seems that the only place to learn the truth about
reversing osteoporosis and osteopenia these days is
on the internet or in health newsletters from integrative
doctors who combine traditional medicine with new
an exception and are truly blessed.
I have heard reports from several friends that their
doctors insisted that dangerous bone density drugs were
their only hope of getting stronger bones and escaping
the horrible consequences of osteopenia or osteoporosis.
It’s hard to imagine all the misinformation that’s out
there about this condition.
The medical encyclopedia on the medline plus official
government website from the FDA, lists the following
possible, serious side-effects of bone density drugs:
- difficulty swallowing or pain when swallowing
- new or worsening heartburn
- chest pain
- blisters on skin
- swelling of the face, throat, tongue, lips, eyes, hands, feet,
ankles, or lower legs
- difficulty breathing
- swollen, red, or painful eyes
- sensitivity to light
- painful or swollen gums
- loosening of the teeth
- numbness or heavy feeling in the jaw
- poor healing of the jaw
- necrosis (death) of the jawbone.
For the last two on the list, your dentist will probably
know more than your medical doctor as he may have seen
first hand the necrosis (death) of the jaw bone. That
condition is not only painful, but may involve having to
have the entire jawbone replaced with titanium or some
I have a dear friend who had to have that surgery. It was a
12 hour surgery and she has not been able to eat regular food
for the two years since. And she is hardly able to talk.
In other words, she is no longer able to lead a normal life due
to taking the drug Fosamax for several years. All the other
bisphosphonate drugs have the same horrible side effects.
For your healthy bones,
Disclaimer: The FDA has not evaluated the information on
this site. The contents of these pages are not to be considered
medical advice and are for educational purposes only. If you
are experiencing health challenges, always consult your health
care professional for medical advice.